# SDR CA040209004

- Difficulty date: February 5, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,937 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 2489410
- Condition: Broken
- Location: Prop Governor
- Component: Governor, Piper
- Component part number: 2489410
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AT ENGINE WARMING UP PILOT FOUND ( WHEN TRYING CHECK OF PROP GOVERNOR WORK) LT PROP CONTROL LEVER WENT LOOSE, PROP DID NOT FOLLOW SETTING ANY MORE. INSPECTION REVEALED LT PROP GOVERNOR CABLE PN:24894-10 BROKEN AND SEPARATED CABLE END FITTING AT GOVERNOR SIDE.
